Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 74, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 13, 2014, 11:57 PM CDT for 4 counties in Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2014, 11:57 PM CDT (04:57 UTC)
- Expired
- Apr 14, 2014, 12:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Hempstead County, AR, Howard County, AR, Nevada County, AR, Sevier County, AR
The radar
The Western Arkansas radar (KSRX), 156 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 11:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 244 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 544 m²/s²
- 0-3 km storm-relative helicity
- 713 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS54 KSHV 140457
SVRSHV
ARC057-061-099-133-140545-
/O.NEW.KSHV.SV.W.0074.140414T0457Z-140414T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
CENTRAL HOWARD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...NASHVILLE...MINERAL SPRINGS...
DIERKS...
NORTHWESTERN NEVADA COUNTY IN SOUTHWEST ARKANSAS...
CENTRAL SEVIER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...
* UNTIL 1245 AM CDT
* AT 1156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOCKESBURG...OR 6 MILES SOUTHEAST OF DE QUEEN...AND MOVING EAST AT
55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTER POINT...CORINTH AND BLEVINS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3401 9381 3401 9375 3395 9352 3396 9338
3389 9329 3385 9328 3382 9320 3385 9430
3388 9434 3388 9437 3388 9438 3389 9436
3390 9439 3412 9438 3413 9382
TIME...MOT...LOC 0457Z 271DEG 50KT 3400 9423
$$
051 follow-up statement
009
WWUS54 KSHV 140525
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1225 AM CDT MON APR 14 2014
ARC057-061-099-133-140545-
/O.CON.KSHV.SV.W.0074.000000T0000Z-140414T0545Z/
HEMPSTEAD AR-HOWARD AR-NEVADA AR-SEVIER AR-
1225 AM CDT MON APR 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SEVIER...NEVADA...HOWARD AND HEMPSTEAD COUNTIES...
AT 1224 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CORINTH...OR NEAR NASHVILLE...MOVING
EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OZAN...
MCCASKILL...BLEVINS AND BOUGHTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHWESTERN ARKANSAS AND NORTHWEST LOUISIANA AND
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
&&
LAT...LON 3385 9414 3412 9400 3413 9382 3401 9381
3401 9375 3395 9352 3396 9338 3389 9329
3385 9328 3382 9320
TIME...MOT...LOC 0525Z 271DEG 50KT 3399 9376
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 11:53 PM CDT, 4 minutes earlier.
Area forecast discussion, Apr 13, 11:53 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1153 PM CDT SUN APR 13 2014
.DISCUSSION...
WE HAVE EXPIRED PORTIONS OF TORNADO WATCH 76 THERE WERE NOT
REPLACED BY THE NEW SEVERE THUNDERSTORM WATCH NUMBER 78 VALID
UNTIL 6 AM. ALSO...THE LAKE WIND ADVISORY FOR SUNDAY EVENING WAS
CANCELLED PRIOR TO WATCH RESTRUCTURING AND SEGMENTED FOR THE NEW
LAKE WIND ADVISORY FOR MONDAY WITH THE NORTHWESTERN THIRD NOW
GOING INTO EFFECT AT 7 AM IN LIGHT ON NEW NAM DATA. THE REMAINDER
OF THE ADVISORY WILL GO INTO EFFECT AT NOON AT PLANNED WITH BOTH
ENDING AT MIDNIGHT...OR PERHAPS A BIT SOONER AS WINDS WILL
DIMINISH GUSTINESS TO SOME EXTENT AFTER SUNDOWN MONDAY EVENING. WE
HAVE MADE SOME PERTINENT CHANGES TO POPS/WEATHER ASSOCIATED WITH
NEW WATCH AND MADE SOME EDITS TO QPF. THE COLD FRONT IS NOT FAR
BEHIND THE LINE AND WE WILL CONTINUE WITH AN UPDATE OR TWO INTO
THE EARLY MORNING AS THE WEATHER PROGRESSES ACROSS THE FOUR STATE
AREA. /24/
&&
.PREV DISCUSSION... /ISSUED 745 PM CDT SUN APR 13 2014/
UPDATE...
WE HAVE ADDED OUR REMAINING LOUISIANA PARISHES TO TORNADO WATCH
NUMBER 76 IN EFFECT UNTIL MIDNIGHT IN LIGHT OF THE CONVECTIVE
PUSH ACROSS TOLEDO BEND COUNTRY INTO NORTH CENTRAL LOUISIANA. WE
HAVE INCREASED POPS AND AMENDED WEATHER FOR THE ADDED PARISHES NOW
IN THE WATCH. ELSEWHERE ACROSS THE FOUR STATE AREA...AN IMPRESSIVE
SQUALL LINE HAS DEVELOPED ALONG THE COLD FRONT WITH A SEVERE
THUNDERSTORM WATCH NOW IN PLACE TO OUR NW. WE WILL CONTINUE TO
MONITOR THE ENVIRONMENT OUT AHEAD OF THIS LINE FOR NEW
DEVELOPMENT. LASTLY...WE HAVE EXTENDED THE CURRENT LAKE WIND
ADVISORY UNTIL MIDNIGHT. NO OTHER CHANGES AT THIS TIME. /24/
PREV DISCUSSION... /ISSUED 632 PM CDT SUN APR 13 2014/
AVIATION...
SOUTH WINDS 10 TO 15 KNOTS AND GUSTY TO CONTINUE OVERNIGHT AHEAD
OF AN APPROACHING COLD FRONT. TSRA CONDITIONS TO INCREASE IN
COVERAGE THROUGH THE EVENING ALONG THE COLD FRONT. DAMAGING
WINDS...HAIL...AND FREQUENT LIGHTNING CAN BE EXPECTED WITH SOME
STORMS. IFR/LIFR CEILINGS AREAWIDE BY DAYBREAK. WINDS TO BECOME
NORTHWEST BEHIND THE FRONT AFTER 14/12Z WITH LINGERING -TSRA
CONDITIONS CONTINUING THROUGH 14/15Z AND ENDING FROM THE WEST.
OTHERWISE...CONDITIONS TO IMPROVE TO VFR AFTER 14/18Z.
PREV DISCUSSION... /ISSUED 550 PM CDT SUN APR 13 2014/
DISCUSSION...
SPC TORNADO WATCH NUMBER 76 IS IN EFFECT UNTIL MIDNIGHT. WE HAVE
RESENT ZONE UPDATES AND RECREATION FORECAST FOR THIS EVENING
VERSES MENTIONING ANY REMAINING PORTION OF THE LATE AFTERNOON TO
INCLUDE HEADLINES AND SEVERE THREAT. AT PRESENT OUR LAKE WIND
ADVISORY FOR TODAY WILL EXPIRE AT 8 PM...BUT COULD BE EXTENDED
PAST SUNSET BASED ON THE PRESSURE GRADIENT ACROSS NORTHEAST TEXAS.
WE WILL SEE HOW THE GUSTS LOOK EARLY THIS EVENING. NO OTHER
CHANGES AT THIS TIME. /24/
PREV DISCUSSION... /ISSUED 221 PM CDT SUN APR 13 2014/
DISCUSSION...
A LINE OF DEVELOPING SHOWERS AND THUNDERSTORMS...ALONG A LEADING
SHORT WAVE..SPREADING INTO NE TX...SE OK...AND EXTREME WESTERN AR
THIS AFTN. EXTENSIVE CLOUD COVER THIS AFTN MAY LIMIT
INSTABILITY...HOWEVER...40 TO 45 KT SOUTHERLY WINDS JUST ABOVE
BOUNDARY LAYER...PARTICULARLY NORTH OF I-20...PROVIDE AMPLE SHEAR
FOR SVR STORMS. REMOVED SVR MENTION BEHIND THIS INITIAL LINE FOR
EVENING HOURS...BUT WILL KEEP MENTION OF SVR IN AHEAD OF THIS LINE...
IN ADDITION TO STORMS THAT REDEVELOP LATE TONIGHT...OUT AHEAD OF
MAIN COLD FRONT. THIS FRONT WILL MOVE INTO NORTHERN PORTIONS OF
CWA LATE TONIGHT...AND SHOULD CLEAR AREA DURING MORNING HOURS...
LEAVING A PERIOD OF STRATIFORM RAIN...IN STRONGLY SATURATED
INVERSION IN LOW LVLS...ENDING DURG THE AFTN. ALSO ISSUES LAKE
WIND ADVISORY FOR AREA WITH COLD FRONT WINDS...NOON UNTIL
MIDNIGHT. ALONG WITH FALLING TEMPERATURES DURING THE DAY...A
RARITY FOR MID APRIL... WIND CHILLS MAY ALSO FALL INTO THE 20S
DURG EVE GIVEN STRENGTH OF WINDS AS TEMPS FALL THRU THE 40S...AND
INTO 30S. FREEZE WARNINGS FOR NORTHERN CWA NEED TO BE LOOKED AT
FOR MONDAY NIGHT. HIGH PRESSURE OVER AREA BY TUESDAY WITH STG
RADIATIVE COOLING TUE NIGHT... WILL HAVE TO LOOK AT NEAR FREEZING
OVERNIGHT TEMPS POSSIBLE ACROSS A LARGER SWATH TUE NIGHT. TEMPS
WILL RETURN TO NEAR SEASONAL LATER IN WEEK WITH POSSIBLE
CONVECTION LATER IN WEEK AS BROAD UPPER TROUGHING MOVG ACROSS
REGION...AND THEN AGAIN POSSIBLY LOW POPS SITUATION AGAIN FOR
EASTER./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 64 64 37 62 35 / 60 40 20 10 10
MLU 67 67 37 60 34 / 80 80 40 10 10
DEQ 53 54 32 61 32 / 80 30 10 10 10
TXK 57 58 35 61 35 / 80 30 10 10 10
ELD 63 63 34 60 32 / 80 60 30 10 10
TYR 56 57 35 62 37 / 60 30 10 10 10
GGG 59 60 36 62 35 / 60 30 10 10 10
LFK 66 67 37 63 36 / 50 60 20 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM NOON MONDAY TO MIDNIGHT CDT MONDAY NIGHT
FOR THE FOLLOWING ZONES: ARZ060-061-071>073.
LAKE WIND ADVISORY FROM 7 AM MONDAY TO MIDNIGHT CDT MONDAY NIGHT
FOR THE FOLLOWING ZONES: ARZ050-051-059-070.
LA...LAKE WIND ADVISORY FROM NOON MONDAY TO MIDNIGHT CDT MONDAY NIGHT
FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 7 AM MONDAY TO MIDNIGHT CDT MONDAY NIGHT
FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM NOON MONDAY TO MIDNIGHT CDT MONDAY NIGHT
FOR THE FOLLOWING ZONES: TXZ152-153-165>167.
LAKE WIND ADVISORY FROM 7 AM MONDAY TO MIDNIGHT CDT MONDAY NIGHT
FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>151.
&&
24Hazardous weather outlook, Apr 13, 11:52 AM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT SUN APR 13 2014 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-141700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1152 AM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS DEVELOPING NEAR DALLAS FORT WORTH...ARE EXPECTED TO BECOME MORE INTENSE WITH DAYTIME HEATING...AS THEY TRACK INTO NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA DURING THE EARLY AFTERNOON TODAY. THESE STORMS WILL MOVE INTO NORTHWEST LOUISIANA...SOUTHWEST ARKANSAS...AND THE EAST TEXAS LAKES...LATER THIS AFTERNOON. THE STORMS WILL FINALLY REACH NORTHCENTRAL LOUISIANA BY EARLY EVENING. INSTABILITY AND DEEP LAYER SHEAR WILL BE SUFFICIENT TO SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS...INCLUDING DISCRETE SUPERCELLS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. STORMS MAY SUBSIDE LATER IN THE EVENING...WITH ANOTHER ROUND OF STRONG TO SEVERE STORMS POSSIBLE...DURING THE LATE NIGHT HOURS AHEAD OF A STRONG COLD FRONT MOVING ACROSS THE AREA MONDAY MORNING. LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN WITH RAINFALL TOTALS OF TWO TO THREE INCHES EXPECTED IN SOME AREAS...ESPECIALLY ACROSS NORTHERN LOUISIANA AND SOUTHERN ARKANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A FEW STRONG THUNDERSTORMS...MAY LINGER INTO THE MORNING HOURS ON MONDAY...BEFORE THE COLD FRONT CLEARS OUT OF THE AREA. A CHANCE FOR THUNDERSTORMS WILL RETURN LATE THURSDAY INTO FRIDAY AHEAD OF ANOTHER COLD FRONT MOVING INTO THE REGION. HOWEVER...NO SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT. VII
In the hours before
Special weather statement, Apr 13, 8:06 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
806 PM CDT SUN APR 13 2014
LAZ018-020-022-140145-
GRANT-LA SALLE-NATCHITOCHES-
806 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 845 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
LA SALLE AND GRANT...
INCLUDING THE FOLLOWING LOCATIONS...
COLFAX AND MONTGOMERY...
AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS 8 MILES WEST OF BOYCE...AND NEAR
KURTHWOOD. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
VIILocal storm report, Apr 13, 8:16 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG HOPE 33.67N 93.59W
04/13/2014 HEMPSTEAD AR LAW ENFORCEMENT
A FEW TREES DOWN...POWER LINES DOWN
&&
EVENT NUMBER SHV1400289
10Special weather statement, Apr 13, 10:43 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 PM CDT SUN APR 13 2014
OKZ077-TXZ096-140430-
MCCURTAIN-RED RIVER-
1043 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
IDABEL...BAGWELL...CLARKSVILLE AND MANCHESTER...
AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES NORTH OF BLOSSOM...OR 16
MILES NORTHEAST OF PARIS...MOVING EAST AT 40 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19Special weather statement, Apr 13, 11:27 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1127 PM CDT SUN APR 13 2014
ARZ050-051-059-OKZ077-140515-
HOWARD-LITTLE RIVER-MCCURTAIN-SEVIER-
1127 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HOWARD...LITTLE RIVER AND SEVIER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
INCLUDING THE FOLLOWING LOCATIONS...
ARKINDA...BEN LOMOND...CENTER POINT...CORINTH...DE QUEEN...
HORATIO...LOCKESBURG...MINERAL SPRINGS...NASHVILLE AND
WINTHROP...
AT 1125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES NORTHWEST OF ARKINDA...OR 15
MILES WEST OF HORATIO...MOVING EAST AT 55 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19Special weather statement, Apr 13, 11:51 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CDT SUN APR 13 2014
OKZ077-TXZ096-097-140530-
BOWIE-MCCURTAIN-RED RIVER-
1151 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1230 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
BAGWELL AND CLARKSVILLE...
AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR DETROIT AND WEST OF
CLARKSVILLE...MOVING EAST AT 40 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
19Local storm report, Apr 13, 11:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 1 W DE QUEEN 34.04N 94.36W
04/13/2014 SEVIER AR TRAINED SPOTTER
A FEW TREES DOWN
1155 PM HAIL 1 W DE QUEEN 34.04N 94.36W
04/13/2014 E0.88 INCH SEVIER AR TRAINED SPOTTER
A FEW TREES DOWN
&&
EVENT NUMBER SHV1400290
EVENT NUMBER SHV1400291
10The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:04 PM CDT | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 3 hr |
| Apr 13, 10:01 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 59 min |
| Apr 13, 10:08 PM CDT | Tornado Warning | SHV | Howard, Sevier | 37 min |
| Apr 14, 4:38 AM CDT | Freeze Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 28 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.